MAUDE Adverse Event Report: ROCHE DIAGNOSTICS URISYS 1100; AUTOMATED URINE ANALYZER

ROCHE DIAGNOSTICS URISYS 1100; AUTOMATED URINE ANALYZER
Catalog Number 03617556001
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The chemstrip urine test strips lot number is 70482004 with an expiration date of 31-jul-2024.The urine analyzer was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained that they received multiple questionable test results from an unspecified number of urine patient samples tested on the urisys 1100 urine analyzer.The reporter stated that they would receive multiple high results for all parameters from the analyzer, and when compared with the urine chemistry test strip results, the results did not match and the analyzer results were incorrect.The reporter stated that it would occur randomly and might be "two in a row" and then the results would be "okay" for a few tests.No questionable result was reported outside of the laboratory as they would question the results when multiple positives occurred and they would run the patient sample until they got a result that matched the visual reading; they would also receive an error "e2 wrong strip".The reporter was not able to provide specific examples of parameters with questionable results.
 
Additional Manufacturer Narrative
The customer stated that they did not have any issues with qc.The urine analyzer (without tray and strips) was received for investigation.The investigation was not able to reproduce the event.The investigation disassembled the urine analyzer and no issues were noted.The customer stated that they would receive multiple high results for all parameters from the analyzer.When compared with the urine chemistry test strip results, the results did not match and the analyzer results were incorrect.The reporter also stated they would also receive an error "e2 wrong strip".Product labeling states: "values obtained are implausible when compared with those from visual evaluation cause: test strip incorrectly positioned or uncharacteristic test pad colors.The wrong test strip may have been used.Action: repeat the measurement with a new test strip.Follow the directions carefully and ensure the test strip is correctly inserted (see section 6.3).Repeat calibration if necessary.Repeat the measurement.If the problem persists, perform a quality control (see section 6.2).Cause: electromagnetic interference from other devices (see section 4).Action: remove external sources of interference, if there are any." "e2 wrong strip! cause: the test strip used is different from the one for which the analyzer has been programmed ("chem 10" test strip).Action: press the start button.Repeat the measurement with the type of strip for which the analyzer has been programmed." the investigation noted that the urine analyzer was over five years old.A replacement urine analyzer was sent to the customer.The investigation did not identify a product problem.

Brand Name
URISYS 1100
Common Device Name
AUTOMATED URINE ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18854832
Report Number1823260-2024-00687
Device Sequence Number14287320
Product Code KQO
UDI-Device Identifier00075537253564
UDI-Public00075537253564
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K033548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03617556001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown